# SDR IPXA12675978

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T510210A
- Part serial: 005101
- Condition: Dented
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER UPPER SKIN DENT.  REPAIRED IAW EO B767-5750-48761-A.
